Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Belloni, Marino; Kawohl, Bernd
The pseudo-$p$-Laplace eigenvalue problem and viscosity solutions as ${p\rightarrow \infty }$. ESAIM: Control, Optimisation and Calculus of Variations, 10 no. 1 (2004), p. 28-52
Full text djvu | pdf | Reviews MR 2084254 | Zbl 1092.35074 | 2 citations in Numdam
Class. Math.: 35P30, 35B30, 49R50, 35P15
Keywords: eigenvalue, anisotropic, pseudo-Laplace, viscosity solution, minimal Lipschitz extension, concavity, symmetry, convex rearrangement

stable URL: http://www.numdam.org/item?id=COCV_2004__10_1_28_0

Lookup this article on the publisher's site

Abstract

We consider the pseudo-$p$-laplacian, an anisotropic version of the $p$-laplacian operator for $p\ne 2$. We study relevant properties of its first eigenfunction for finite $p$ and the limit problem as $p\rightarrow \infty $.

Bibliography

[1] W. Allegretto and Yin Xi Huang, A Picone’s identity for the $p$-Laplacian and applications. Nonlin. Anal. TMA 32 (1998) 819-830.  Zbl 0930.35053
[2] A. Alvino, V. Ferone, G. Trombetti and P.L. Lions, Convex symmetrization and applications. Ann. Inst. H. Poincaré Anal. Non Linéaire 14 (1997) 275-293.
Numdam |  MR 1441395 |  Zbl 0877.35040
[3] A. Anane, Simplicité et isolation de la première valeur propre du $p$-laplacien avec poids. C. R. Acad. Sci. Paris Sér. I Math. 305 (1987) 725-728.  MR 920052 |  Zbl 0633.35061
[4] A. Anane, A. Benazzi and O. Chakrone, Sur le spectre d’un opérateur quasilininéaire elliptique “dégénéré”. Proyecciones 19 (2000) 227-248.
[5] G. Aronsson, Extension of functions satisfying Lipschitz conditions. Ark. Math. 6 (1967) 551-561.  MR 217665 |  Zbl 0158.05001
[6] G. Aronsson, On the partial differential equation $u_x^2u_{xx}+2u_xu_yu_{xy}+u_y^2u_{yy}=0$. Ark. Math. 7 (1968) 395-425.  MR 237962 |  Zbl 0162.42201
[7] G. Barles, Remarks on uniqueness results of the first eigenvalue of the $p$-Laplacian. Ann. Fac. Sci. Toulouse 9 (1988) 65-75.
Numdam |  MR 971814 |  Zbl 0621.35068
[8] G. Barles and J. Busca, Existence and comparison results for fully nonlinear degenerate elliptic equations without zeroth-order term. Comm. Partial Differential Equations 26 (2001) 2323-2337.  MR 1876420 |  Zbl 0997.35023
[9] M. Belloni and B. Kawohl, A direct uniqueness proof for equations involving the $p$-Laplace operator. Manuscripta Math. 109 (2002) 229-231.  MR 1935031 |  Zbl 1100.35032
[10] T. Bhattacharya, E. DiBenedetto and J. Manfredi, Limits as $p\rightarrow \infty $ of $\Delta _pu_p=f$ and related extremal problems. Rend. Sem. Mat., Fasciolo Speciale Nonlinear PDE’s. Univ. Torino (1989) 15-68.
[11] T. Bhattacharya, An elementary proof of the Harnack inequality for non-negative infinity-superharmonic functions. Electron. J. Differential Equations 2001 (2001) 1-8.  MR 1836812 |  Zbl 0966.35052
[12] H. Brezis and L. Oswald, Remarks on sublinear problems. Nonlinear Anal. 10 (1986) 55-64.  MR 820658 |  Zbl 0593.35045
[13] M.G. Crandall, L.C. Evans and R.F. Gariepy, Optimal Lipschitz extensions and the infinity Laplacian. Calc. Var. Partial Differential Equations 13 (2001) 123-139.  MR 1861094 |  Zbl 0996.49019
[14] M.G. Crandall, H. Ishii and P.L. Lions, User’s guide to viscosity solutions of second order partial differential equations. Bull. Amer. Math. Soc. (N.S.) 27 (1992) 1-67.
arXiv |  Zbl 0755.35015
[15] Y.G. Chen, Y. Giga and S. Goto, Uniqueness and existence of viscosity solutions of generalized mean curvature flow equations. J. Differ. Geom. 33 (1991) 749-786.
Article |  MR 1100211 |  Zbl 0696.35087
[16] J.I. Diaz and J.E. Saá, Existence et unicité de solutions positives pour certaines équations elliptiques quasilinéaires. C. R. Acad. Sci. Paris Sér. I Math. 305 (1987) 521-524.  MR 916325 |  Zbl 0656.35039
[17] E. DiBenedetto, $C^{1+\alpha }$ local regularity of weak solutions of degenerate elliptic equations. Nonlinear Anal. TMA 7 (1983) 827-850.  MR 709038 |  Zbl 0539.35027
[18] A. Elbert, A half-linear second order differential equation. Qualitative theory of differential equations, (Szeged 1979). Colloq. Math. Soc. János Bolyai 30 (1981) 153-180.  MR 680591 |  Zbl 0511.34006
[19] N. Fukagai, M. Ito and K. Narukawa, Limit as $p\rightarrow \infty $ of $p$-Laplace eigenvalue problems and $L^\infty $ inequality of the Poincaré type. Differ. Integral Equations 12 (1999) 183-206.  MR 1672746 |  Zbl 1064.35512
[20] M. Giaquinta and E. Giusti, On the regularity of the minima of variational integrals. Acta Math. 148 (1982) 31-46.  MR 666107 |  Zbl 0494.49031
[21] D. Gilbarg and N. Trudinger, Elliptic Partial Differential Equations of second Order. Springer Verlag, Berlin-Heidelberg-New York (1977).  MR 473443 |  Zbl 0361.35003
[22] T. Ishibashi and S. Koike, On fully nonlinear pdes derived from variational problems of $L^p$-norms. SIAM J. Math. Anal. 33 (2001) 545-569.  MR 1871409 |  Zbl 1030.35088
[23] U. Janfalk, Behaviour in the limit, as $p\rightarrow \infty $, of minimizers of functionals involving $p$-Dirichlet integrals. SIAM J. Math. Anal. 27 (1996) 341-360.  MR 1377478 |  Zbl 0853.35028
[24] R. Jensen, Uniqueness of Lipschitz extensions: Minimizing the sup norm of the gradient. Arch. Rational Mech. Anal. 123 (1993) 51-74.  MR 1218686 |  Zbl 0789.35008
[25] P. Juutinen, Personal Communications.
[26] P. Juutinen, P. Lindqvist and J. Manfredi, The $\infty $-eigenvalue problem. Arch. Rational Mech. Anal. 148 (1999) 89-105.  MR 1716563 |  Zbl 0947.35104
[27] B. Kawohl, Rearrangements and convexity of level sets in PDE. Springer, Lecture Notes in Math. 1150 (1985).  MR 810619 |  Zbl 0593.35002
[28] B. Kawohl, A family of torsional creep problems. J. Reine Angew. Math. 410 (1990) 1-22.
Article |  MR 1068797 |  Zbl 0701.35015
[29] B. Kawohl, Symmetry results for functions yielding best constants in Sobolev-type inequalities. Discrete Contin. Dynam. Systems 6 (2000) 683-690.  MR 1757396 |  Zbl pre01492653
[30] B. Kawohl and N. Kutev, Viscosity solutions for degenerate and nonmonotone elliptic equations, edited by B. da Vega, A. Sequeira and J. Videman. Plenum Press, New York & London, Appl. Nonlinear Anal. (1999) 185-210.  MR 1727452 |  Zbl 0960.35040
[31] O.A. Ladyzhenskaya and N.N. Ural’tseva, Linear and quasilinear equations of elliptic type,Second edition, revised. Izdat. “Nauka” Moscow (1973). English translation by Academic Press.
[32] G.M. Lieberman, Gradient estimates for a new class of degenerate elliptic and parabolic equations. Ann. Scuola Normale Superiore Pisa Ser. IV 21 (1994) 497-522.
Numdam |  MR 1318770 |  Zbl 0839.35018
[33] P. Lindqvist, A nonlinear eigenvalue problem. Rocky Mountain J. 23 (1993) 281-288.
Article |  MR 1212743 |  Zbl 0785.34050
[34] P. Lindqvist, On the equation div$(|\nabla u|^{p-2}\nabla u)+ \Lambda |u|^{p-2}u$ $=0$. Proc. Amer. Math. Soc. 109 (1990) 157-164 .  MR 1007505 |  Zbl 0714.35029
[35] P. Lindqvist, Addendum to “On the equation div$(|\nabla u|^{p-2}\nabla u)+ \Lambda |u|^{p-2}u$ $=0$”. Proc. Amer. Math. Soc. 116 (1992) 583-584.  Zbl 0787.35027
[36] P. Lindqvist, Some remarkable sine and cosine functions. Ricerche Mat. 44 (1995) 269-290.  MR 1469702 |  Zbl 0944.33002
[37] J.L. Lions, Quelques méthodes de résolutions des problèmes aux limites non linéaires. Dunod, Gauthier-Villars, Paris (1969).  MR 259693 |  Zbl 0189.40603
[38] M. Ohnuma and K. Sato, Singular degenerate parabolic equations with applications to the $p$-Laplace diffusion equation. Comm. Partial Differential Equations 22 (1997) 381-411.  MR 1443043 |  Zbl 0990.35077
[39] M. Ôtani, Existence and nonexistence of nontrivial solutions of some nonlinear degenerate elliptic equations. J. Funct. Anal. 76 (1988) 140-159.  MR 923049 |  Zbl 0662.35047
[40] S. Sakaguchi, Concavity properties of solutions to some degenerate quasilinear elliptic Dirichlet problems. Ann. Scuola Normale Superiore Pisa 14 (1987) 404-421.
Numdam |  MR 951227 |  Zbl 0665.35025
[41] G. Talenti, Personal Communication, letter dated Oct. 15, 2001
[42] P. Tolksdorf, Regularity for a more general class of quasilinear elliptic equations. J. Differential Equations 51 (1984) 126-150.  MR 727034 |  Zbl 0488.35017
[43] N. Trudinger, On Harnack type inequalities and their application to quasilinear elliptic equations. Comm. Pure Appl. Math. 20 (1967) 721-747.  MR 226198 |  Zbl 0153.42703
[44] N.N. Ural’tseva and A.B. Urdaletova, The boundedness of the gradients of generalized solutions of degenerate quasilinear nonuniformly elliptic equations. Vestnik Leningrad Univ. Math. 16 (1984) 263-270.  Zbl 0569.35029
[45] I.M. Višik, Sur la résolutions des problèmes aux limites pour des équations paraboliques quasi-linèaires d’ordre quelconque. Mat. Sbornik 59 (1962) 289-325.
[46] I.M. Višik, Quasilinear strongly elliptic systems of differential equations in divergence form. Trans. Moscow. Math. Soc. 12 (1963) 140-208; Translation from Tr. Mosk. Mat. Obs. 12 (1963) 125-184.  MR 156085 |  Zbl 0144.36201
Copyright Cellule MathDoc 2014 | Credit | Site Map